# SDR AALA201712139018

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 1,427 hours, 572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 790703
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY (11WL) FAULT PRESENT ON EMERGENCY LIGHTING SYSTEM TEST. REPLACED BATTERY PER AMM 33-51-38.
